Pacific Journal of Mathematics

Retractions in semigroups.

A. D. Wallace

Article information

Source
Pacific J. Math., Volume 7, Number 3 (1957), 1513-1517.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043348

Mathematical Reviews number (MathSciNet)
MR0095902

Zentralblatt MATH identifier
0079.04001

Subjects
Primary: 22.05

Citation

Wallace, A. D. Retractions in semigroups. Pacific J. Math. 7 (1957), no. 3, 1513--1517. https://projecteuclid.org/euclid.pjm/1103043348


Export citation

References

  • [1] A. H. Clifford, Semigroupscontaining minimalideals, Amer. J. Math. 70 (1948), 521-526.
  • [2] A. H. Clifford, Regular D-classes in semigroups, Trans. Amer. Math. Soc. 82 (1956), 270-280.
  • [3] J. A. Green, On the structure of semigroups, Ann. Math. 54 (1951), 163-172.
  • [4] R. J. Koch and A. D. Wallace, Maximalideals in compact semigroups, Duke Math. J., 21 (1954), 681-685.
  • [5] R. J. Koch and A. D. Wallace, Stability in semigroups, Duke Math. J., 24, (1957), 193-196.
  • [6] A. D. Wallace, The Rees-Suschkewitschtheorem for compact semigroups,Proc. Nat. Acad. Sci. 42 (1956), 430-432.
  • [7] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112.
  • [8] A. D. Wallace, Struct ideals, Proc. Amer. Math. Soc. 6 (1955), 634-642.
  • [9] A. D. Wallace, Inverses in Euclidean mobs, Math. J. Okayama Univ. 3 (1953), 23-28.